Vol. 288, No. 1, 2017

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 292: 1
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On cusp solutions to a prescribed mean curvature equation

Alexandra K. Echart and Kirk E. Lancaster

Vol. 288 (2017), No. 1, 47–54
Abstract

The nonexistence of “cusp solutions” of prescribed mean curvature boundary value problems in Ω × when Ω is a domain in 2 is proven in certain cases and an application to radial limits at a corner is mentioned.

Keywords
cusp solutions, prescribed mean curvature
Mathematical Subject Classification 2010
Primary: 53A10, 35J93
Milestones
Received: 11 July 2016
Revised: 28 September 2016
Accepted: 3 October 2016
Published: 8 April 2017
Authors
Alexandra K. Echart
Department of Mathematics, Statistics & Physics
Wichita State University
Wichita, KS 67260-0033
United States
Kirk E. Lancaster
Department of Mathematics, Statistics, and Physics
Wichita State University
Wichita, KS 67260-0033
United States